# SDR AALA20101119TUL10

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 57,129 hours, 29,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT AREA OF BARE METAL ON SKIN STATIONS 1206 TO 1212 LONGERON 29 TO 30 RIGHT.  CORROSION OUT OF LIMITS.  INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 38 SHEET 22.
